# SDR SWIA200618339

- Difficulty date: November 4, 2006
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 12,313 hours, 8,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON STR 26R BETWEEN FS280.0 AND 295.0 IN AVIONICS BAY, DISCOVERED ON C-CHECK.  REPLACED STRINGER, SHIM AND SPLICE DOUBLERS IAW CRJ 700/900 IAW CRJ 700 SRM 53-00-03.
